# SDR C2XA02CL029

- Difficulty date: February 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ELECTRICAL SMELL FROM THE COFFEE WARMER.   MAINTENANCE REPLACED THE COFFEE WARMER.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
